Browse "Dept. of Mathematical Sciences(수리과학과)" by Title 

Showing results 2361 to 2380 of 3675

2361
On the Schertz conjecture

Koo, Ja-Kyung; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

2362
On the security of PKC using non-abelian group = 비가환군을 이용한 공개키 암호체계의 안전성 연구link

Lee, Moon-Sung; 이문성; et al, 한국과학기술원, 2003

2363
On the selection of primal unknowns for a FETI-DP formulation of the Stokes problem in two dimensions

Kim, Hyea Hyun; Lee, Chang-Ock; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.60, no.12, pp.3047 - 3057, 2010-12

2364
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Han; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

2365
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Han; Koo, JaKyung, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

2366
On the singular values of the quotient of Drinfeld discriminant functions

이승재; 배성한, 대한수학회논문집, v.10, no.4, pp.797 - 809, 1995-06

2367
On the slice rank method

엄상일, KIAS Combinatorics Workshop, KIAS, 2017-06-02

2368
On the space of left orders of braid group = 땋임군의 좌순서공간에 대한 연구link

Jeong, Seong-Gu; 정성구; et al, 한국과학기술원, 2014

2369
On the Spectral Analysis of the Laguerre Polynomials {L~n ^-^k(x)} for Positive Integers k

Kwon, Kil Hyun; W.N.Everitt; L.L.Littlejohn; R.Wellman, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, no.191, pp.251 - 284, 1997-06

2370
On the spectral radius of graphs with given maximum degree and girth

Ai, Jiangdong; Im, Seonghyuk; Kim, Jaehoon; Lee, Hyunwoo; O, Suil; Zhang, Liwen, LINEAR ALGEBRA AND ITS APPLICATIONS, v.691, pp.182 - 195, 2024-06

2371
On the spectrums of frame multiresolution analyses

Kim, Hong Oh; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.305, no.2, pp.528 - 545, 2005-05

2372
On the speed and spectrum of mean-field random walks among random conductances

Collevecchio, Andrea; Jung, Paul, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

2373
On the structural and algorithmic properties of linear rank-width = Linear rank-width의 구조적 특징과 알고리즘 관련 성질에 대하여link

Kwon, O-joung; 권오정; et al, 한국과학기술원, 2015

2374
ON THE STRUCTURE OF THE FUNDAMENTAL GROUP OF MANIFOLDS WITH POSITIVE SCALAR CURVATURE

Kim, Jin-Hong; Park, Han Chul, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.48, no.1, pp.129 - 140, 2011-01

2375
On the Supersingular Reduction of Drinfeld Modules with Complex Multiplication

Sunghan Bae; Pyung-Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.27 - 30, 1991

2376
On the surface fittings by multivariate B-splines = 다변수 B-스플라인에 의한 곡면 근사법의 연구link

Kim, Hoi-Seob; 김회섭; et al, 한국과학기술원, 1987

2377
On the surface with extreme value of curvature in semi-riemannian manifold = 준 리만 다양체에서 극한 곡률을 갖는 곡면에 관하여link

Kim, Do-Hyung; 김도형; et al, 한국과학기술원, 1998

2378
On the surjectivity of the symplectic representation of the mapping class group

Baik, Hyungryul; Choi, Inhyeok; Kim, Dongryul M., TOPOLOGY AND ITS APPLICATIONS, v.322, 2022-12

2379
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

Jung, Paul; Markowsky, Greg, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.11, pp.3846 - 3868, 2014-11

2380
ON THE TOPOLOGY OF DIFFEOMORPHISMS OF SYMPLECTIC 4-MANIFOLDS

Kim, Jin-Hong, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.4, pp.675 - 689, 2010-07

rss_1.0 rss_2.0 atom_1.0